Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 44, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2018, 6:30 AM EDT for 5 counties in Indiana. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2018, 6:30 AM EDT (10:30 UTC)
- Expired
- Jun 10, 2018, 7:15 AM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IN, Clinton County, IN, Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:36 AM EDT | TSTM WND DMG | 1 Nne Romney, IN | SEVERAL LARGE LIMBS OF UNKNOWN SIZE BROKEN OFF OF HEALTHY TREE. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 673 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
528 WUUS53 KIND 101030 SVRIND INC011-023-045-107-157-101115- /O.NEW.KIND.SV.W.0044.180610T1030Z-180610T1115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Indianapolis IN 630 AM EDT SUN JUN 10 2018 The National Weather Service in Indianapolis has issued a * Severe Thunderstorm Warning for... East central Fountain County in west central Indiana... Tippecanoe County in west central Indiana... Southern Clinton County in central Indiana... Northwestern Boone County in central Indiana... Northern Montgomery County in west central Indiana... * Until 715 AM EDT. * At 630 AM EDT, a severe thunderstorm was located 12 miles southwest of Lafayette, moving southeast at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Lafayette, Frankfort, Crawfordsville, West Lafayette, Shadeland, Thorntown, Dayton, Mulberry, Darlington, Linden, Colfax, Clarks Hill, Advance, New Ross, New Richmond, Wingate, Newtown and Purdue University. This includes the following highways... Interstate 65 between mile markers 145 and 176. Interstate 74 between mile markers 28 and 49. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4026 8634 3992 8670 4022 8724 4049 8690 TIME...MOT...LOC 1030Z 305DEG 34KT 4027 8701 HAIL...0.75IN WIND...60MPH $$ AW/JK
3 follow-up statements
254
WWUS53 KIND 101046
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
646 AM EDT SUN JUN 10 2018
INC045-101055-
/O.CAN.KIND.SV.W.0044.000000T0000Z-180610T1115Z/
Fountain IN-
646 AM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOUNTAIN COUNTY
IS CANCELLED...
The storms which prompted the warning have ! moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4011 8705 4013 8707 4043 8674 4026 8634
3992 8670
TIME...MOT...LOC 1045Z 292DEG 37KT 4040 8663 4006 8694
$$
INC011-023-107-157-101115-
/O.CON.KIND.SV.W.0044.000000T0000Z-180610T1115Z/
Tippecanoe IN-Clinton IN-Boone IN-Montgomery IN-
646 AM EDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR SOUTHEASTERN TIPPECANOE...SOUTHERN CLINTON...NORTHWESTERN BOONE
AND NORTHERN MONTGOMERY COUNTIES...
At 645 AM EDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Frankfort to near
Crawfordsville, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Frankfort, Crawfordsville, Thorntown, Dayton, Mulberry, Darlington,
Linden, Colfax, Clarks Hill, Advance, New Ross and New Richmond.
This includes the following highways...
Interstate 65 between mile markers 145 and 169.
Interstate 74 between mile markers 28 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4011 8705 4013 8707 4043 8674 4026 8634
3992 8670
TIME...MOT...LOC 1045Z 292DEG 37KT 4040 8663 4006 8694
HAIL...0.75IN
WIND...60MPH
$$
AW/JK981
WWUS53 KIND 101100
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
700 AM EDT SUN JUN 10 2018
INC157-101109-
/O.CAN.KIND.SV.W.0044.000000T0000Z-180610T1115Z/
Tippecanoe IN-
700 AM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPPECANOE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4026 8634 3992 8670 4006 8696 4022 8679
4021 8670 4030 8670 4038 8661
TIME...MOT...LOC 1059Z 305DEG 34KT 4033 8650 3999 8681
$$
INC011-023-107-101115-
/O.CON.KIND.SV.W.0044.000000T0000Z-180610T1115Z/
Clinton IN-Boone IN-Montgomery IN-
700 AM EDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR SOUTHERN CLINTON...NORTHWESTERN BOONE AND NORTHEASTERN MONTGOMERY
COUNTIES...
At 659 AM EDT, severe thunderstorms were located along a line
extending from near Frankfort to 6 miles southeast of
Crawfordsville, moving southeast at 40 mph. At 636 AM EDT, tree
limbs were reported to be broken off of healthy tree near Romney.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Frankfort, Crawfordsville, Thorntown, Darlington, Colfax, Advance and
New Ross.
This includes the following highways...
Interstate 65 between mile markers 145 and 160.
Interstate 74 between mile markers 33 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4026 8634 3992 8670 4006 8696 4022 8679
4021 8670 4030 8670 4038 8661
TIME...MOT...LOC 1059Z 305DEG 34KT 4033 8650 3999 8681
HAIL...0.75IN
WIND...60MPH
$$
AW/JK015
WWUS53 KIND 101108
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
708 AM EDT SUN JUN 10 2018
INC011-023-107-101118-
/O.EXP.KIND.SV.W.0044.000000T0000Z-180610T1115Z/
Clinton IN-Boone IN-Montgomery IN-
708 AM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON...
NORTHWESTERN BOONE AND NORTHEASTERN MONTGOMERY COUNTIES WILL EXPIRE
AT 715 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 4026 8634 3992 8670 4006 8696 4022 8679
4021 8670 4030 8670 4038 8661
TIME...MOT...LOC 1108Z 305DEG 34KT 4030 8644 3996 8675
$$
AW/JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:18 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 10, 4:18 AM EDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 418 AM EDT Sun Jun 10 2018 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 345 AM EDT Sun Jun 10 2018 The early portions of the week will be characterized by northwest flow and ridge riding thunderstorm complexes. A weak surface boundary will meander across central Indiana through Tuesday before a more vigorous cold front passes through the state. There will be chances for thunderstorms during the afternoon and evening each day as convective temperatures are met. In the aftermath of the cold front, more seasonable temperatures in the mid to upper 80s is expected through the weekend and the occasional afternoon thunderstorm. && .NEAR TERM /Today/... Issued at 345 AM EDT Sun Jun 10 2018 The primary focus for today will be focused on the ongoing thunderstorm complex in eastern Iowa and northern Illinois and how it progresses into Indiana. Model guidance has been extremely inconsistent at best, so confidence is relatively low for expected temperatures and precipitation today. Expectations are for the ongoing convection to move into central Indiana during the mid morning hours as it rides along an instability gradient and along the weak surface boundary. Convective debris and early morning precipitation will likely lead to temperatures significantly cooler than was previously expected, so undercut temperatures from initialized model blend. Going later into the day some recovery is expected with skies clearing out by mid afternoon. Thoughts are that there will be another round of thunderstorms firing in northern Illinois and moving into central Indiana by the late evening into early over night hours. With lower confidence on the second round, kept POPs relatively low and broad brushed. Highs for the afternoon are expected to be in the mid to upper 80s in the southwest and the low to mid 80s across the northern counties. Winds will generally be out of the southwest at around 8 to 10 mph. && .SHORT TERM /Tonight through Tuesday night/... Issued at 345 AM EDT Sun Jun 10 2018 Much of what happens on Sunday night and Monday will be dependent on where outflow boundaries from storms on Sunday settle. Thus, another low confidence forecast. Ridge riding thunderstorm complexes will be the main threat for precipitation. Expectations are that at the start of the period there will be a complex of storms moving across central Indiana with better chances in the northern areas. There may be a few lingering thunderstorms going into the day Monday with additional thunderstorm development possible in the afternoon when convective temperatures are met. Another round of thunderstorms is expected Monday afternoon through the early overnight hours as another weak wave rides along the ridge and moves into central Indiana. Again, best chances for rain and thunderstorms will be across the northern counties as a thunderstorm complex. Confidence begins to increase going into Tuesday as a stronger upper level wave is expected to move into the area bringing a cold front that will clear out lingering weak boundaries from earlier convection. Westerly flow and drier conditions are expected starting out the day Wednesday. Overall, much of the area should see a good soaking rain at least once between Sunday and Wednesday with better chances for higher amounts across the northern counties. Highs will generally be in the mid to upper 80s and lows in the mid to upper 60s on Monday and Tuesday. Convective debris across the area could lead to lower high temperatures, especially across the northern counties. && .LONG TERM (Wednesday through Saturday)... Issued at 223 AM EDT Sun Jun 10 2018 Forecast confidence is high through Wednesday night, then moderate. There is strong model agreement Wednesday and Wednesday night will be mostly dry. Model temperature forecasts are also close for that time. Consensus should be accurate to within 3 degrees. Beginning Thursday the European and American models are close on the large scale, but differ on details. This suggests overall trends should work out, but for any given day forecast confidence is only moderate. Potential errors from the consensus forecast are 5 degrees for temperatures and 10-20 percent for POPs. && .AVIATION (Discussion for 100900Z TAF update).. Issued at 419 AM EDT Sun Jun 10 2018 Some changes were made in accordance with latest observations. For the most part the forecast remains on track. Previous discussion follows. A period of MVFR with possibly brief IFR overnight. Otherwise VFR outside of convection. Satellite and observations show MVFR clouds and fog developing across southern central Indiana. These are expected to spread northeast overnight, before improving after sunrise. Remnants of convection across Iowa could impact the sites around 12- 15Z, with additional convection developing during the afternoon and evening. Confidence is very low with timing, so used VCTS and PROB30s to cover chances. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...White NEAR TERM...White SHORT TERM...White LONG TERM....JK AVIATION...50/JK
Hazardous weather outlook, Jun 10, 5:48 AM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 548 AM EDT Sun Jun 10 2018 INZ021-028>031-035>049-051>057-060>065-067>072-111000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 548 AM EDT Sun Jun 10 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms likely. Isolated storms could be severe. Hazards: Lightning. Brief heavy rain. Damaging winds or large hail. Timing: Possible anytime, but mainly 2 PM to 10 PM. Discussion: Storms will be triggered by a front stalled over Indiana. Storms will be most numerous and strongest during the afternoon and evening when the air will be hot and unstable .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: There will a chance for storms daily except on Wednesday. It is too early to say if there will be severe weather. Discussion: A front lingering over Indiana will cause storms the first part of this week. There should be a brief dry spell under high pressure Wednesday, then another front could bring more storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon or evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jun 10, 5:52 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
552 AM EDT SUN JUN 10 2018
INZ028-029-035-036-101030-
Montgomery IN-Fountain IN-Warren IN-Tippecanoe IN-
552 AM EDT SUN JUN 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...SOUTHWESTERN
TIPPECANOE...WARREN AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 630 AM
EDT...
At 552 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Atkinson to near Danville. Movement was
southeast at 40 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Covington, Veedersburg, Williamsport, Attica, Shadeland, Waynetown,
Linden, West Lebanon, Hillsboro, New Richmond, Wingate, Newtown, Pine
Village, Mellott, State Line City, Wallace, Pence, Foster, Tab and
Yeddo.
LAT...LON 4043 8753 4048 8752 4048 8720 4023 8678
3995 8714 3995 8718 4008 8741 4013 8741
4013 8749 4015 8749 4015 8753
TIME...MOT...LOC 0952Z 307DEG 34KT 4060 8715 4020 8757
AW/JKSpecial weather statement, Jun 10, 6:18 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
618 AM EDT SUN JUN 10 2018
INZ021-029-030-035>037-101100-
Montgomery IN-Clinton IN-Fountain IN-Boone IN-Tippecanoe IN-
Carroll IN-
618 AM EDT SUN JUN 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CARROLL...NORTHEASTERN
FOUNTAIN...TIPPECANOE...CLINTON...WESTERN BOONE AND MONTGOMERY
COUNTIES UNTIL 700 AM EDT...
At 617 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brookston to 8 miles east of Williamsport.
Movement was east at 45 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Frankfort, Crawfordsville, West Lafayette, Rossville,
Shadeland, Thorntown, Dayton, Battle Ground, Mulberry, Waynetown,
Darlington, Linden, Colfax, Clarks Hill, Advance, Michigantown, New
Ross, New Richmond and Wingate.
LAT...LON 4044 8638 4043 8638 4042 8631 4039 8631
4039 8628 4037 8628 4037 8624 4036 8624
3992 8668 3992 8669 3990 8670 4019 8729
4056 8690 4056 8677 4057 8677
TIME...MOT...LOC 1017Z 288DEG 39KT 4053 8686 4030 8714
AW/JKSpecial weather statement, Jun 10, 6:20 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
620 AM EDT SUN JUN 10 2018
INZ035-036-043>045-051-052-101100-
Clay IN-Montgomery IN-Putnam IN-Fountain IN-Parke IN-Vermillion IN-
Vigo IN-
620 AM EDT SUN JUN 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VIGO...SOUTHERN
FOUNTAIN...NORTHWESTERN CLAY...PARKE...VERMILLION...SOUTHERN
MONTGOMERY AND NORTHWESTERN PUTNAM COUNTIES UNTIL 700 AM EDT...
At 619 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Veedersburg to Chrisman. Movement was
southeast at 40 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Terre Haute, Clinton, Rockville, Veedersburg, Newport, Fairview Park,
Cayuga, Seelyville, Montezuma, Ladoga, Waynetown, Roachdale,
Rosedale, New Market, Dana, Hillsboro, Kingman, Waveland, Carbon and
Universal.
LAT...LON 3994 8753 4018 8724 3990 8669 3940 8731
3954 8753
TIME...MOT...LOC 1019Z 311DEG 34KT 4017 8723 3982 8765
AW/JKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:52 AM EDT | Special Weather Statement | IND | Fountain, Warren | 38 min |
| Jun 10, 6:18 AM EDT | Special Weather Statement | IND | Clinton, Montgomery, Tippecanoe | 42 min |
| Jun 10, 6:20 AM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 40 min |
| Jun 10, 7:38 AM EDT | Special Weather Statement | IND | Greene, Johnson, Marion, Morgan, Owen, Sullivan | 52 min |
| Jun 10, 8:13 AM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 10, 8:54 AM EDT | Special Weather Statement | IND | Fountain, Warren | 51 min |
| Jun 10, 9:07 AM EDT | Special Weather Statement | IND | Knox | 38 min |
| Jun 10, 9:31 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 44 min |
| Jun 10, 9:33 AM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 42 min |
| Jun 10, 9:44 AM EDT | Special Weather Statement | IND | Knox | 46 min |
| Jun 10, 1:00 PM EDT | Special Weather Statement | IND | Bartholomew, Decatur, Jennings | 45 min |
| Jun 10, 2:23 PM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 6 hr |
| Jun 10, 3:00 PM EDT | Special Weather Statement | IND | Montgomery | 45 min |
| Jun 10, 3:27 PM EDT | Special Weather Statement | IND | Putnam | 48 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | IND | Fountain, Vermillion | 52 min |
| Jun 10, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 34 min |
| Jun 10, 4:08 PM EDT | Tornado Warning | IND | Parke, Vermillion | 22 min |
| Jun 10, 4:17 PM EDT | Areal Flood Warning | IND | Montgomery | 3 hr |
| Jun 10, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam, Vermillion, Vigo | 36 min |
| Jun 10, 4:26 PM EDT | Tornado Warning | IND | Parke, Putnam | 19 min |
| Jun 10, 4:29 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 31 min |
| Jun 10, 4:38 PM EDT | Tornado Warning | IND | Putnam | 37 min |
| Jun 10, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Monroe, Montgomery, Morgan, Owen and 2 more | 44 min |
| Jun 10, 4:56 PM EDT | Areal Flood Advisory | IND | Parke | 3 hr |
| Jun 10, 4:56 PM EDT | Tornado Warning | IND | Hendricks, Putnam | 19 min |
| Jun 10, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Knox | 46 min |
| Jun 10, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Johnson, Marion, Monroe, Morgan and 1 more | 37 min |
| Jun 10, 6:15 PM EDT | Special Weather Statement | IND | Daviess | 30 min |
| Jun 10, 6:24 PM EDT | Areal Flood Warning | IND | Knox | 3 hr |
| Jun 10, 7:28 PM EDT | Flash Flood Warning | IND | Knox | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.